What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Nov 9, 7:51 PM EST, 1 hour 15 minutes earlier.
Area forecast discussion, Nov 9, 7:51 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
751 PM EST Sun Nov 9 2025
.SYNOPSIS...
A strong cold front will pass through the region tonight,
bringing chances for rain showers. Much colder temperatures
arrive Monday and especially Tuesday with widespread below
freezing temperatures expected Tuesday morning. Dry with
seasonable temperatures expected Wednesday through Saturday
with high pressure in control.
&&
.NEAR TERM /UNTIL 7 AM MONDAY MORNING/...
As of 700 PM EST Sunday...
Key Messages:
- Scattered showers with embedded thunderstorms this evening,
shifting to the coast after midnight.
- Turning much cooler with winds shifting to the NW in the wake
of the strong cold front.
The latest WX analysis indicates a strong upper trough across
the western Great Lakes, with the base of the trough extending
well south all the way to the Gulf coast. At the surface, low
pressure is passing through the local area, with a strong cold
front now entering the piedmont counties. A fair amount of
shower activity with embedded tstms has developed along the
front, with likely PoPs for the next few hrs over most of the
piedmont and into metro RIC. It remains dry to the SE. As the
front slows down later this evening and overnight (as the upper
trough starts to become negatively tilted and drops to the S).
This will allow some Atlantic moisture to move northward along
the front overnight. As such, while areas along/west of I-95
will only have slight chances of rain after late evening, areas
east of I-95 and especially closer to the coast will see
increasing shower activity after midnight and continuing through
sunrise despite the front being offshore. It will become much
colder tonight, but all places should remain well above
freezing. Lowest temps will be in the Piedmont with upper 30s
expected while areas close to the coast will drop to the upper
40s.
&&
.SHORT TERM /7 AM MONDAY MORNING THROUGH WEDNESDAY/...
As of 300 PM EST Sunday...
Key Message:
- Much cooler Monday. A Freeze Warning now in effect for Monday
Night with widespread below freezing temperatures expected.
- A few flurries or light snow showers possible Monday Night.
Behind the front it will be cold and breezy with temperatures likely
staying in the low-mid 50s. The main upper trough will pass over the
area on Monday night bringing very steep low-mid level lapse rates
as well as some mid level moisture and weak lift. This may allow for
some light precipitation to fall across the northern tier Monday
evening, then further SE overnight. However, am expected this
precipitation to be very light (perhaps mostly virga) as there is
significant dry air forecast in the lowest 100 MB of the atmosphere
as noted in the inverted V sounding across much of the area due to
the strong NW low level flow off the mountains. However, if
precipitation does fall, it could be a light rain/snow mix or
perhaps all snow later on in the night as the temperatures at the
sfc and aloft cool. No accumulation is expected due to the light
nature of the precipitation, but some places will likely see some
early season snow flakes on Monday night. Expect a widespread hard
freeze across the area, perhaps even to the beaches. There is about
a 80% probability of temperatures dropping below 28F in many
locations away from the immediate coast Monday night. As such, will
upgrade the freeze watch to a freeze warning with this issuance.
This upper trough and very cold air will allow for deep mixing, even
over the land. Gusty winds are expected through the night across the
region. This will allow for very low wind chills for this time of
year across the area. Certainly wind chills in the lower 20s can be
expected with some wind chills in the teens. In fact, the 25th
percentile Wind Chill from the NBM Tuesday morning is in the teens
throughout the area. Not close to cold weather advisory criteria,
but nonetheless a very cold airmass for this time of year.
Dry on Tuesday but very cold and breezy with temperatures likely not
rising out of the 40s. Continued dry on Wednesday but warmer with
temps in the upper 50s/lower 60s.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 300 PM EST Sunday...
Key Message:
- Dry weather and seasonable temperatures for the middle to end
of next week.
Temperatures near normal with mostly dry conditions expected Thursday
through next Sunday. Upper heights gradually start to build across
the region as the sharp trough early in the week moves northeast and
becomes closed off over the Canadian Maritimes while a ridge builds
over the middle of the country. This will keep the Middle Atlantic
mostly dry through the extended period, although there is a small
chance for rain next Sunday depending on how quickly the next trough
approaches the area. Thursday will likely be the coolest day in the
extended with about a 40% probability of rising above 60F in the SW
and less than 10% in MD. By Sunday, these probabilities rise to 60-
90% with the probability of 70+ as high as 30% in the SW part of the
local area.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 700 PM EST Sunday...
Mainly VFR, but with brief MVFR to IFR is showers/tstms possible
at RIC, and in low stratus at SBY. A brief period with gusty NW
winds with the FROPA is expected between 02-06Z from W to E. As
the front approaches the coast, additional shower activity is
expected as some moisture is picked up from the Atlantic and a
weak area of low pressure develops along the front. MVFR CIGs
are expected after ~06Z at PHF/ORF/ECG. VFR conditions expected
Monday although NW winds will gust to 15 to 20 kt at times
especially in the afternoon.
Outlook: There is a slight chc of light rain and/or snow showers
Monday night with an upper level system, but conditions should
remain VFR. VFR/dry Tuesday through Thursday with breezy conditions
during the aftn hours.
&&
.MARINE...
As of 750 PM EST Sunday..
Key Messages:
- A strong cold front crosses the waters tonight, with elevated
winds and seas expected into the middle of the week. Small
Craft Advisories have been issued starting tonight.
- Gale watches have been issued for the coastal waters,
Chesapeake Bay, and Currituck Sound Monday night into Tuesday.
Latest surface analysis depicted a cold front approaching from
the west with scattered showers and storms along it. Winds
across the local waters were generally S ~10 kt this evening.
Seas were 2-3ft this evening and waves were 1-2ft. The front
looks like it will cross local waters between 11 PM and 1 AM
tonight. Gusty showers and thunderstorms are expected along the
front. Behind it, winds will abruptly shift to the NW and
increase to 15-20 kt with gusts up to 25 kt across the Ches Bay
and coastal waters through Monday. Additionally, the HRRR
continues to suggest a brief period of gusts up to 34 kt
immediately behind the cold front for around an hour or so
tonight. As such, have started the SCAs at 10 PM this evening
across the Ches Bay and will handle any potential gusts up to 34
kt with an SMW. Confidence is lower in frequent gusts up to 25
kt across the coastal waters tonight into Monday. As such, have
left the start times for the SCAs across the coastal waters the
same (4 PM Mon across the N coastal waters and 7 PM Mon across
the S coastal waters). Additionally, have kept the start times
for the SCAs for the lower James River and Currituck Sound the
same as well given low confidence in frequent gusts up to 20 kt
tonight into Mon. Finally, have issued SCAs for the upper rivers
starting at 7 PM Tue.
Late Monday night is when the CAA will really ramp up. Given the
degree of airmass change (850 mb temps dropping to -8 to -10 C) over
still-relatively mild waters, Gale conditions appear increasingly
likely Monday night into Tuesday - at least for the coastal waters.
WNW winds increase to 25-30kt (20-25kt in the rivers) after midnight
Monday night/Tuesday morning with gusts 30-35 in the bay and rivers
and up to 40kt over coastal waters. Local wind probs depict upward
of 95% probs for 34kt+ wind gusts while probs for the bay have
dropped off to almost none. Decided to maintain the Gale Watches as
they are for this forecast cycle since it is more marginal in nature
and we are still over 24 hours out from onset. Winds diminish down
to 20-25kt Tues evening and Tues night as they turn to the SW.
Elevated west winds continue through Wed and into Thurs before
finally dropping below SCA thresholds Thur evening/night.
Seas increase to 4-5ft early Monday night, then again to 4-6ft by
Tuesday afternoon. Offshore wind direction should keep highest seas
closer to 20nm out. Seas drop below 5ft later in the week. Waves in
the bay will be 1-2ft today, 2-3ft Monday, and 3-5ft Tuesday.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...Freeze Warning from 10 PM Monday to 9 AM EST Tuesday for
NCZ012>017-030>032-102.
VA...Freeze Warning from 10 PM Monday to 9 AM EST Tuesday for
VAZ065-075>090-092-093-095>100-512>525.
MARINE...Small Craft Advisory until 4 AM EST Tuesday for ANZ630>632-634.
Gale Watch from late Monday night through Tuesday afternoon
for ANZ630>632-634-656-658.
Small Craft Advisory from 7 PM Monday to 4 AM EST Tuesday for
ANZ633-656-658.
Gale Watch from late Monday night through Tuesday afternoon
for ANZ633.
Small Craft Advisory from 7 PM Monday to 7 PM EST Tuesday for
ANZ635>637.
Small Craft Advisory from 4 PM Monday to 7 PM EST Tuesday for
ANZ638.
Small Craft Advisory from 4 PM Monday to 4 AM EST Tuesday for
ANZ650-652-654.
Gale Watch from late Monday night through Tuesday evening for
ANZ650-652-654.
&&
SYNOPSIS...LKB
NEAR TERM...LKB/MRD
SHORT TERM...MRD
LONG TERM...MRD
AVIATION...LKB/MRD
MARINE...AC/RMMHazardous weather outlook, Nov 9, 2:40 PM EST, 6 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
240 PM EST Sun Nov 9 2025
MDZ021>025-VAZ048-060>062-064-066>069-509>511-101945-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Lunenburg-
Nottoway-Amelia-Powhatan-Western Louisa-Eastern Louisa-
Western Hanover-
240 PM EST Sun Nov 9 2025
This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, north central Virginia and south central Virginia.
.DAY ONE...This afternoon and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Wind chill values in the upper teens and lower 20s are likely
Tuesday morning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ012>017-030>032-102-VAZ065-075>090-092-093-095>100-512>525-101945-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-Mecklenburg-Westmoreland-
Richmond-Northumberland-Lancaster-Brunswick-Dinwiddie-
Prince George (including Hopewell and Petersburg)-Charles City-
New Kent-Gloucester-Middlesex-Mathews-Greensville-Sussex-Surry-
James City-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-
Chesapeake-Virginia Beach-Accomack-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
240 PM EST Sun Nov 9 2025
...FREEZE WARNING IN EFFECT FROM 10 PM MONDAY TO 9 AM EST TUESDAY...
This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, eastern Virginia, south
central Virginia and southeast Virginia.
.DAY ONE...This afternoon and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
Below freezing temperatures in the upper 20s to lower 30s are likely
Monday night into Tuesday.In addition, wind chill values in the upper
teens and lower 20s are likely Tuesday morning.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Freeze Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Nov 9, 6:03 PM EST, 3 hours 3 minutes before
Special Weather Statement
National Weather Service Wakefield VA
603 PM EST Sun Nov 9 2025
VAZ064-511-512-517-519-092345-
Eastern Hanover VA-Western King and Queen VA-Western King William VA-
Western Hanover VA-Caroline VA-
603 PM EST Sun Nov 9 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN KING AND QUEEN...
SOUTHEASTERN CAROLINE...CENTRAL HANOVER AND NORTHWESTERN KING WILLIAM
COUNTIES THROUGH 645 PM EST...
At 602 PM EST, Doppler radar was tracking a strong thunderstorm
with weak rotation over Ashland, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Hanover around 610 PM EST.
Mangohick around 620 PM EST.
Aylett around 635 PM EST.
Other locations impacted by this storm include Enfield, Central
Garage, Hanover Airport, Upshaw, Elmont, Etna Mills, Epworth, Calno,
Gether, and Rumford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3800 7716 3771 7703 3771 7704 3768 7749
3770 7749 3770 7752 3769 7753 3778 7753
TIME...MOT...LOC 2302Z 252DEG 25KT 3772 7746
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
MillerSpecial weather statement, Nov 9, 6:58 PM EST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Wakefield VA
658 PM EST Sun Nov 9 2025
VAZ062-064-068-069-511>513-515>517-519-100045-
Goochland VA-Eastern Hanover VA-Western King and Queen VA-
Western Chesterfield VA-
Western Henrico (Including the City of Richmond) VA-
Western King William VA-Western Hanover VA-Powhatan VA-Amelia VA-
Eastern Henrico VA-Caroline VA-
658 PM EST Sun Nov 9 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHESTERFIELD...
NORTHWESTERN KING AND QUEEN...SOUTHEASTERN GOOCHLAND...HENRICO...
CAROLINE...HANOVER...NORTHWESTERN KING WILLIAM...NORTH CENTRAL AMELIA
AND EASTERN POWHATAN COUNTIES AND THE CITY OF RICHMOND THROUGH 745 PM
EST...
At 657 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Wyndham to near Manakin to near Chula.
Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Richmond, Moseley, Tuckahoe, Bon Air, Laurel, Wyndham, and Glen
Allen around 705 PM EST.
Ashland, University Of Richmond, Randolph Macon College, and
Lakeside around 710 PM EST.
Mechanicsville and Kings Dominion around 715 PM EST.
Virginia Union University, Downtown Richmond, Virginia
Commonwealth University, Hanover, East Highland Park, and Dawn
around 720 PM EST.
Mangohick around 725 PM EST.
Highland Springs and Studley around 730 PM EST.
Other locations impacted by these storms include Gum Tree, Etna
Mills, Montrose, Sandston, Skinquarter, Chamberlayne, Fine Creek
Mills, Atlee, Ashcake, and Holly Hills.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3819 7725 3819 7723 3820 7723 3782 7707
3750 7726 3746 7748 3745 7749 3733 7800
3755 7793 3775 7782 3773 7780 3782 7776
3824 7723
TIME...MOT...LOC 2357Z 242DEG 38KT 3773 7769 3756 7771 3741 7785
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MillerSpecial weather statement, Nov 9, 8:01 PM EST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Wakefield VA
801 PM EST Sun Nov 9 2025
VAZ075-076-082-083-085-512-514>522-100145-
Western King and Queen VA-
Western Henrico (Including the City of Richmond) VA-Middlesex VA-
Richmond VA-Westmoreland VA-Eastern Essex VA-
Eastern King and Queen VA-Eastern Henrico VA-Eastern Hanover VA-
Charles City VA-New Kent VA-Western King William VA-
Eastern King William VA-Western Essex VA-
Eastern Chesterfield (Including Col. Heights) VA-
801 PM EST Sun Nov 9 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CHESTERFIELD...
NORTHWESTERN MIDDLESEX...KING AND QUEEN...NORTHWESTERN CHARLES
CITY...RICHMOND...NORTHERN NEW KENT...SOUTHEASTERN HENRICO...CENTRAL
WESTMORELAND...SOUTHEASTERN HANOVER...KING WILLIAM AND ESSEX COUNTIES
AND THE CITY OF RICHMOND THROUGH 845 PM EST...
At 800 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Manquin to near Bottoms Bridge to Chester.
Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Highland Springs, Manquin, Tunstall, Bottoms Bridge, and Aylett
around 805 PM EST.
King William and Saint Stephens Church around 810 PM EST.
Roxbury and Millers Tavern around 815 PM EST.
Talleysville and Stevensville around 820 PM EST.
Tappahannock and Dunnsville around 825 PM EST.
Warsaw, King And Queen Court House, and Center Cross around 830 PM
EST.
Sharps around 835 PM EST.
Other locations impacted by these storms include Beazley, Currioman
Landing, Threeway, Etna Mills, Cohoke, Montrose, Sandston, Glendale,
Rose Garden, and Biscoe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3816 7684 3817 7676 3816 7672 3787 7661
3779 7665 3778 7667 3777 7666 3759 7674
3728 7754 3750 7746 3766 7738 3796 7709
3797 7707 3798 7707 3818 7689
TIME...MOT...LOC 0100Z 235DEG 43KT 3771 7721 3757 7723 3737 7742
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MillerSpecial weather statement, Nov 9, 8:10 PM EST, 56 minutes before
Special Weather Statement
National Weather Service Wakefield VA
810 PM EST Sun Nov 9 2025
VAZ065-066-079>082-087-088-514-516-100200-
Lunenburg VA-Mecklenburg VA-Charles City VA-Prince George VA-
Dinwiddie VA-Sussex VA-Eastern Henrico VA-Brunswick VA-
Greensville VA-Eastern Chesterfield (Including Col. Heights) VA-
810 PM EST Sun Nov 9 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL GREENSVILLE...
CENTRAL SUSSEX...DINWIDDIE...SOUTHEASTERN CHESTERFIELD...SOUTHEASTERN
MECKLENBURG...SOUTHEASTERN LUNENBURG...NORTHWESTERN CHARLES CITY...
PRINCE GEORGE...SOUTHEASTERN HENRICO AND BRUNSWICK COUNTIES...THE
CITY OF COLONIAL HEIGHTS...THE CITY OF HOPEWELL AND THE CITY OF
PETERSBURG THROUGH 900 PM EST...
At 810 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Sutherland to near McKenney to near La
Crosse. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Dinwiddie, South Hill, Lawrenceville, Brodnax, La Crosse, Alberta,
Dewitt, and Sutherland around 815 PM EST.
Matoaca around 820 PM EST.
Petersburg, Colonial Heights, Chester, Virginia State University,
and Ettrick around 825 PM EST.
Fort Gregg-Adams and Carson around 830 PM EST.
Hopewell around 835 PM EST.
Prince George around 840 PM EST.
Jordans Point around 845 PM EST.
Disputanta and Garysville around 850 PM EST.
Other locations impacted by these storms include Bacons Fork,
Cochran, Beechwood, Gills Corner, Wayside, Birchett Estate, Addison,
Booker, Dolphin, and Bowens Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3691 7805 3699 7796 3699 7789 3705 7790
3722 7771 3746 7712 3744 7708 3713 7713
3711 7716 3710 7714 3694 7716 3662 7796
3660 7825
TIME...MOT...LOC 0110Z 237DEG 38KT 3725 7765 3690 7772 3664 7813
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MillerSpecial weather statement, Nov 9, 8:31 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Wakefield VA
831 PM EST Sun Nov 9 2025
VAZ075>077-519>522-100215-
Western King and Queen VA-Northumberland VA-Richmond VA-
Westmoreland VA-Western Essex VA-Eastern Essex VA-
Eastern King and Queen VA-
831 PM EST Sun Nov 9 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL KING AND QUEEN...
NORTHERN NORTHUMBERLAND...RICHMOND...SOUTHEASTERN WESTMORELAND AND
SOUTHEASTERN ESSEX COUNTIES THROUGH 915 PM EST...
At 830 PM EST, Doppler radar was tracking a strong thunderstorm over
Dunnsville, or near Tappahannock, moving northeast at 55 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small trees and blow around
unsecured objects. Wind impacting handling of high profile
vehicles. Minor hail damage to outdoor objects is possible.
This strong thunderstorm will be near...
Dunnsville and Center Cross around 835 PM EST.
Warsaw, Haynesville, and Sharps around 840 PM EST.
Callao and Farnham around 845 PM EST.
Kinsale around 850 PM EST.
Lewisetta around 855 PM EST.
Other locations impacted by this storm include Lottsburg, Threeway,
Avalon, Upright, Ino, Tidewater, Lyells, Crouch, Middletons Corner,
and Kennard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3811 7660 3807 7653 3806 7653 3805 7652
3802 7651 3802 7647 3797 7641 3795 7634
3793 7630 3771 7693 3788 7701 3813 7660
TIME...MOT...LOC 0130Z 238DEG 47KT 3783 7686
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
MillerSpecial weather statement, Nov 9, 8:44 PM EST, 22 minutes before
Special Weather Statement
National Weather Service Wakefield VA
844 PM EST Sun Nov 9 2025
VAZ077-078-081>086-088>090-518-520-523-524-100245-
Surry VA-Middlesex VA-Newport News VA-Eastern King and Queen VA-
York VA-Gloucester VA-James City VA-Charles City VA-Mathews VA-
New Kent VA-Prince George VA-Sussex VA-Northumberland VA-
Eastern King William VA-Lancaster VA-
844 PM EST Sun Nov 9 2025
...STRONG THUNDERSTORMS WILL IMPACT MIDDLESEX...SOUTHEASTERN
NORTHUMBERLAND...YORK...NORTHEASTERN SUSSEX...JAMES CITY...
GLOUCESTER...SOUTHEASTERN KING AND QUEEN...CHARLES CITY...
NORTHEASTERN PRINCE GEORGE...NEW KENT...MATHEWS...SOUTHEASTERN KING
WILLIAM...SURRY AND LANCASTER COUNTIES...THE NORTHERN CITY OF NEWPORT
NEWS AND THE CITY OF WILLIAMSBURG THROUGH 945 PM EST...
At 843 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Talleysville to Garysville to near
Disputanta. Movement was northeast at 65 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
New Kent, Charles City, Claremont, Holdcroft, Ruthville,
Burrowsville, Cabin Point, and Providence Forge around 850 PM EST.
West Point, Rustic, and Barhamsville around 855 PM EST.
Toano, Little Plymouth, and Shacklefords around 900 PM EST.
Williamsburg, Norge, Jamestown, Church View, and Jamaica around
905 PM EST.
Urbanna, Queens Lake, College Of William And Mary, Saluda, Kings
Point, and Glenns around 910 PM EST.
Gloucester Courthouse, Lancaster, York Terrace, and Carver Gardens
around 915 PM EST.
Kilmarnock, Gloucester Point, White Stone, Hartfield, Hayes, and
Wicomico Church around 920 PM EST.
Fair Port and Blakes around 925 PM EST.
Other locations impacted by these storms include Eltham, Croaker,
Lackey, Moon, Wayside, Laban, Camp Peary, Brook Vale, Grafton, and
Belle Isle State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3789 7624 3789 7621 3767 7626 3748 7621
3732 7622 3727 7624 3729 7633 3722 7634
3712 7667 3714 7667 3712 7668 3693 7726
3750 7718 3793 7630
TIME...MOT...LOC 0143Z 240DEG 56KT 3748 7708 3726 7715 3706 7722
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Miller